# SDR AALA20072395

- Difficulty date: December 7, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 26,636 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74001
- Part serial: 00311H2994
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGW INFLIGHT T173/07DEC - CAPTAINS LEFT NUMBER ONE WINDSHIELD ARCED AND CRACKED.  RETURNED TO LGW AND LANDED WITHOUT INCIDENT.  REPLACED WINDOW AND REPLACED HEAT CONTROLLER AS PRECAUTION.   SYSTEM GROUND CHECKED NORMAL OPERATION.
